# SDR DALA2015081204906

- Difficulty date: August 11, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 42,961 hours, 29,341 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO MULTIPLE FLIGHT CONTROL WARNINGS; A CONSTANT AUDIBLE "STABILIZER MOTION" WARNING ACCOMPANIED WITH A STICK SHAKER WERE THE KEY INDICATIONS FOLLOWED BY NUMEROUS OTHER FLIGHT CONTROL WARNINGS/MESSAGES.  THE FLIGHT CREW DECLARED AN EMERGENCY, DIVERTED AND LANDED SAFELY WITH NO ACFT CONTROL ISSUES.  MAINTENANCE FOUND CIRCUIT BREAKER B1-275 FAULTY AND 3 WIRES DAMAGED AT THE LOWER EPCU. WIRES, N1201-16-8C, N1201-13-8C & N1201-10-8C WERE REPLACED AS WELL AS BREAKERS B1-275 & B1-743. ALL FUNCTIONAL CHECK OUTS WERE SATISFACTORY.
